# SDR ASAA2023091945198

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 55,810 hours, 16,641 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS AMBER FAIL DISPLAYED ON NAV DISPLAY ON CLIMBOUT THROUGH 8000'. ( PILOT NOTED THAT LT WHENT OUT ON CLIMBOUT.). GROUNDED - YES. ACCOMPLISHED WXR BITE, OPS NML. REF FIM 34-43 TASK 801.
